A formula is obtained for the global flow of information in a discrete Markov system which is defined on a locally finite graph. It is shown that the information flow is related to a random walk on the lattice of finite subgraphs of the graph.

Additional Metadata
Keywords discrete Markov system, ergodic theory, graph, information flow
Persistent URL dx.doi.org/10.1016/0304-4149(75)90012-5
Journal Stochastic Processes and their Applications
Dawson, D.A. (1975). Information flow in graphs. Stochastic Processes and their Applications, 3(2), 137–151. doi:10.1016/0304-4149(75)90012-5